Free Access
Issue
ESAIM: PS
Volume 12, April 2008
Page(s) 51 - 57
DOI https://doi.org/10.1051/ps:2007033
Published online 13 November 2007
  1. A. Maurer, Abound on the deviation probability for sums of non-negative random variables. J. Inequa. Pure Appl. Math. 4 (2003) Article 15.
  2. V.H. De La Peña, A bound on the moment generating function of a sum of dependent variables with an application to simple random sampling without replacement. Ann. Inst. H. Poincaré Probab. Staticst. 30 (1994) 197–211.
  3. V.H. De La Peña, A general class of exponential inequalities for martingales and ratios. Ann. Probab. 27 (1999) 537–564. [CrossRef] [MathSciNet]
  4. A. Jakubowski, Principle of conditioning in limit theorems for sums of random varibles. Ann. Probab. 14 (1986) 902–915. [CrossRef] [MathSciNet]
  5. S. Kwapień and W.A. Woyczyński, Tangent sequences of random variables: basic inequalities and their applications, in Proceeding of Conference on Almost Everywhere Convergence in Probability and Ergodic Theory, G.A. Edgar and L. Sucheston Eds., Academic Press, New York (1989) 237–265.
  6. S. Kwapień and W.A. Woyczyński, Random series and Stochastic Integrals: Single and Multiple. Birkhäuser, Boston (1992).
  7. I. Pinelis, Optimum bounds for the distributions of martingales in Banach space. Ann. Probab. 22 (1994) 1679–1706. [CrossRef] [MathSciNet]
  8. G.L. Wise and E.B. Hall, Counterexamples in probability and real analysis. Oxford Univ. Press, New York.(1993).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.